# SDR UIEA2024032300205

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 110,737 hours, 17,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior E Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE EXTERIOR EMERGENCY LIGHT ( L645 ) INOP( SLIDE LIGHT LAMP (L645) WAS REPLACED IAW AMM 33-51-06-902-082 REV 141. OPS CHECK GOOD )
